# SDR USAABB08127

- Difficulty date: July 21, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LAS FLT 790 LAS-CLT - THE CREW RECEIVED A RT ENG OVERHEAT WARNING ON TAKEOFF, RESULTING IN AN IN-FLIGHT SHUTDOWN.  THE FLIGHT RETURNED TO FIELD LAS AND LANDED WITHOUT FURTHER INCIDENT.  THERE WAS 30 MINUTES SINGLE ENG TIME.  MAINTENANCE REPLACED A LEAKING RT ENG HP 6 DUCT.  LEAK AND OPERATIONALLY CHECKS OK.  (S)
